# SDR A6WA2018112546182

- Difficulty date: November 14, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 601R3502731
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER AFT INTERCOSTAL IS CRACKED ON THE OB FLANGE.  REMOVED AND REPLACED CARGO DOOR LOWER AFT INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.
